# SDR CA000320003

- Difficulty date: March 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031021
- Condition: Failed
- Location: Cabin
- Component: Passenger Compar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF OVERHEAD FLUORESCENT LIGHT FIXTURES, WIRES FOUND CHAFED AND BURNT.  FIXTURE REPLACED.
